# SDR DHL9980635C

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 291
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LT WING L/E LOWER SURFACE CRACK AT RIVET HOLE MARKED DOT 32-59 XFS 291.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW E/O NR 99090302 N/R CARD NR 0545.
